Web of Science: 4 citations, Scopus: 4 citations, Google Scholar: citations
Motzkin predecomposable sets
Iusem, N. (Instituto de Matématica Pura e Aplicada)
Martínez Legaz, Juan Enrique (Universitat Autònoma de Barcelona. Department d'Economia i d'Història Econòmica)
Todorov, Maxim Ivanov (Universidad de las Américas. Departmento de Actuaría y Matemáticas)

Date: 2014
Abstract: We introduce and study the family of sets in a finite dimensional Euclidean space which can be written as the Minkowski sum of a compact and convex set and a convex cone (not necessarily closed). We establish several properties of the class of such sets, called Motzkin predecomposable, some of which hold also for the class of Motzkin decomposable sets (i. e. , those for which the convex cone in the decomposition is requested to be closed), while others are specific of the new family.
Note: Número d'acord de subvenció CNP/301280/86
Note: Número d'acord de subvenció MICINN/MTM2011-29064-C03-01
Rights: Tots els drets reservats
Language: Anglès.
Document: article ; recerca ; acceptedVersion
Subject: Motzkin decomposable sets ; Convex sets ; Convex cones
Published in: Journal of Global Optimization, Vol. 60, Núm. 4 (2014) , pp. 635–647, ISSN 1573-2916

DOI: 10.1007/s10898-013-0097-3


Postprint
15 p, 319.5 KB

The record appears in these collections:
Articles > Research articles
Articles > Published articles

 Record created 2017-12-05, last modified 2019-09-03



   Favorit i Compartir